# SDR CALA2019090201478

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 64,407 hours, 23,185 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB AT STATION 92.70 IS CRACKED AT STIFFENER REPAIR AT NR 2 VERTICAL TRANSITION RADIUS REF N/R 99845775. ACCOMPLISHED RT HORIZONTAL STAB RIB STA 92.70 STIFFENER REPAIR AT NR 2 VERTICAL TRANSITION RADIUS REF SRM 55-10-09 REPAIR 4 FIG 202 DETAIL B.
